×

zbMATH — the first resource for mathematics

The solutions of one type \(q\)-difference functional system. (English) Zbl 1343.30027
Summary: In this paper, we study the functional system on \( q\)-difference equations, our results can give estimates on the proximity functions and the counting functions of the solutions of \(q\)-difference equations system. This implies that solutions have a relatively large number of poles. The main results in this paper concern \(q\)-difference equations to the system of \(q\)-difference equations.

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
39B32 Functional equations for complex functions
39A13 Difference equations, scaling (\(q\)-differences)
39B12 Iteration theory, iterative and composite equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hayman W-K: Meromorphic Functions. Clarendon, Oxford; 1964. · Zbl 0115.06203
[2] Laine I: Nevanlinna Theory and Complex Differential Equations. de Gruyter, Berlin; 1993.
[3] Korhonen, R, A new clunie type theorem for difference polynomials, J. Differ. Equ. Appl, 17, 387-400, (2011) · Zbl 1213.39005
[4] Zhang, JC; Wang, G; Chen, JJ; Zhao, RX, Some results on \(q\)-difference equations, No. 2012, (2012)
[5] Barnett, D; Halburd, R-G; Korhonen, R-J; Morgan, W, Nevanlinna theory for the \(q\)-difference operator and meromorphic solutions of \(q\)-difference equations, Proc. R. Soc. Edinb. A, 137, 457-474, (2007) · Zbl 1137.30009
[6] Hayman, W-K, On the characteristic of functions meromorphic in the plane and of their integrals, Proc. Lond. Math. Soc, 14A, 93-128, (1965) · Zbl 0141.07901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.